# SDR SWIA201335910

- Difficulty date: December 8, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 35,346 hours, 32,500 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR AFT FRAME FS 349.  TOP OF FLOOR BEAM AT SILL HAS HEAVY CORROSION ON TOP OF THE FLOOR BEAM ALSO GOING UNDER FIBERGLASS CAP & ACROSS THE AFT FACE OF THE FLOOR BEAM BETWEEN FRAME ATTACH FITTING & BEAM.  C-CHECK REPAIRED SERVICE DOOR AFT FRAME AT FS 349 IAW STS.
